Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 67, NWS Atlanta, GA

March 18, 20136 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 8:00 PM EDT for 6 counties in Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 8:00 PM EDT (00:00 UTC)
Expired
Mar 18, 2013, 8:30 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Macon County, GA, Marion County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA, Webster County, GA

The radar

The Robins AFB radar (KJGX), 113 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 8:20 PM EDTTSTM WND DMGPlains, GATREES WERE BLOWN DOWN IN PLAINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 4:16 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WUUS52 KFFC 190000
SVRFFC
GAC193-197-249-261-269-307-190030-
/O.NEW.KFFC.SV.W.0067.130319T0000Z-130319T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MACON COUNTY IN WEST CENTRAL GEORGIA
  EASTERN MARION COUNTY IN WEST CENTRAL GEORGIA
  SCHLEY COUNTY IN WEST CENTRAL GEORGIA
  NORTHWESTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
  SOUTHWESTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA
  NORTHERN WEBSTER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 830 PM EDT

* AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF IDEAL TO 6 MILES
  WEST OF ELLAVILLE TO 8 MILES WEST OF PRESTON...MOVING EAST AT 40
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PLAINS AND OGLETHORPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR NORTHERN GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN GEORGIA.

&&

LAT...LON 3208 8464 3215 8464 3225 8450 3249 8445
      3246 8405 3226 8406 3199 8442
TIME...MOT...LOC 0001Z 270DEG 34KT 3247 8435 3225 8438
          3211 8464

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:54 PM EDT, 6 minutes earlier.

Area forecast discussion, Mar 18, 7:54 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON MAR 18 2013

.PREV DISCUSSION... /ISSUED 357 PM EDT MON MAR 18 2013/

SHORT TERM /TONIGHT THROUGH TUESDAY/...
COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK
THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE
FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD
AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK
TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE
COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS
ARE SURFACE BASED VS ELEVATED.

AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT
ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE
OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY.
AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE
BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL
WEDGE FRONT.

AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED
FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN
DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL
CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE.

MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST
WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW
GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL
FROPA.

PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE
WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED.

NLISTEMAA

LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS
CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY
MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR
FREEZING.

01

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST
COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES
BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR
THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE
TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST
NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT
SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE
20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL
BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE
REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY
SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER.

NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS
SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE
OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE
FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL
HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS
TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL
WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS
PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN
EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM.
SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME
PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT
SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE
FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR
OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH
SUBSEQUENT ISSUANCES.

DEESE

&&

.AVIATION...
00Z UPDATE...
LINE OF TSRA MOVING THROUGH MCN AND CSG AT TAF TIME...EXPECT
STRONG GUSTY WINDS /40KT AND HIGHER/ AND POSSIBLY HAIL...SHOULD BE
OUT IN THE NEXT HOUR OR SO. CIGS AND VSBYS ARE UP AND DOWN AT TAF
TIME...BUT EXPECT WIDESPREAD LOW MVFR TO IFR CIGS WITH MVFR VSBYS
MOST OF THE NIGHT. EXPECT A QUICK CLEARING TREND TUESDAY
MORNING...GENERALLY BY 12Z. NORTHWEST WINDS 10-15KT GUSTING AROUND
20KT FOR MOST OF THE DAY TUESDAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON TIMING OF CIGS.
LOW ON POTENTIAL LIFR CIGS.
MEDIUM ON WIND SHIFT TIMING.
HIGH ON WIND SPEEDS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          49  66  37  64 /  90  10   5   5
ATLANTA         46  62  40  61 /  90   5   5   5
BLAIRSVILLE     38  56  31  54 /  70   5   5   5
CARTERSVILLE    44  61  34  61 /  60   5   5   5
COLUMBUS        54  69  42  66 / 100  10   5   5
GAINESVILLE     44  63  38  60 /  90   5   5   5
MACON           56  70  39  67 / 100  20   5   5
ROME            43  62  34  61 /  30   5  10   5
PEACHTREE CITY  47  64  33  62 / 100   5   5   5
VIDALIA         60  74  46  68 /  80  30   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 2 AM EDT TUESDAY FOR THE
FOLLOWING ZONES: EMANUEL...JOHNSON...LAURENS...MONTGOMERY...
TELFAIR...TOOMBS...TREUTLEN...WHEELER.

TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JONES...MACON...MARION...MONROE...MORGAN...
MUSCOGEE...PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...
SUMTER...TALBOT...TAYLOR...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WILCOX...WILKINSON.

&&
Hazardous weather outlook, Mar 18, 2:55 PM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON MAR 18 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
255 PM EDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR PORTIONS OF
NORTHWEST GEORGIA...

DISCUSSION...
LOW PRESSURE IS DEVELOPING OVER WESTERN TENNESSEE AND KENTUCKY AS
A COLD FRONT DEVELOPS OVER THE SOUTHERN PLAINS AND LOWER GULF
COAST. AHEAD OF THIS FRONT...AN AREA OF SHOWERS AND EMBEDDED
THUNDERSTORMS HAS ALREADY BEGUN TO MOVE INTO NW GEORGIA. STORMS
WILL INTENSIFY THROUGH THE AFTERNOON AND SPREAD OVER THE REMAINDER
OF THE AREA WITH THE THREAT FOR STRONG TO SEVERE STORMS WITH LARGE
HAIL...DAMAGING WINDS AND A RISK OF AN ISOLATED TORNADO.

A SECONDARY AREA OF SHOWERS AND STRONG TO SEVERE STORMS WILL
DEVELOP ALONG THE ACTUAL COLD FRONT TONIGHT WITH THE AREA OF MAIN
CONCERN SHIFTING TO CENTRAL GEORGIA FOR THE FIRST PART OF THE
OVERNIGHT PERIOD. THE SEVERE THUNDERSTORMS WATCH WILL MOST LIKELY
BE UPDATED TO INCLUDE COUNTIES ACROSS CENTRAL AND SOUTHERN GEORGIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

DISCUSSION...

A DRIER BUT COLDER REGIME WILL TAKE HOLD WEDNESDAY ALTHOUGH WE
WILL NEED TO MONITOR FOR A BRIEF PERIOD OF LIGHT WINTRY PRECIPITATION
OVER THE MOUNTAINS LATE WEDNESDAY. TRANQUIL CONDITIONS IN STORE
UNTIL NEXT STORM SYSTEM TAKES SHAPE FOR THE END OF THE WEEK AND
INTO THE WEEKEND. AT THE ONSET OF PRECIPITATION EARLY FRIDAY
MORNING...A LIGHT CHANCE OF WINTRY PRECIPITATION WILL BE POSSIBLE
FOR THE EXTREME NORTHERN TIER. OTHERWISE...THE EXTENDED PERIOD
WILL FEATURE A CHANCE OF THUNDERSTORMS FOR THE SOUTHERN TIER AND
CONTINUED COOL AND WET FOR THE NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SHOULD MONITOR FOR POSSIBLE ACTIVATION.

In the hours before

Local storm report, Mar 18, 7:32 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             COLUMBUS                32.46N 84.99W
03/18/2013  E1.00 INCH       MUSCOGEE           GA   BROADCAST MEDIA

&&

KFRANTZ
Local storm report, Mar 18, 7:40 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     1 W MACON               32.83N 83.66W
03/18/2013                   BIBB               GA   AMATEUR RADIO

            NUMEROUS TREES AND POWERLINES DOWN IN LAKE WILDWOOD
            SUBDIVISION. 1 MILE WEST OF I475

0708 PM     HAIL             3 NW AMERICUS           32.10N 84.27W
03/18/2013  E1.75 INCH       SUMTER             GA   911 CALL CENTER

            PUBLIC REPORTED GOLFBALL SIZED HAIL DAMAGED A WINDSHIELD
            OF A CAR ON U.S. HIGHWAY 19 NORTHWEST OF AMERICUS.

&&

KFRANTZ
Local storm report, Mar 18, 7:46 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     HAMILTON                32.76N 84.88W
03/18/2013                   HARRIS             GA   911 CALL CENTER

            NUMEROUS TREES DOWN THROUGHOUT HARRIS COUNTY.

&&

AGIBBS
Local storm report, Mar 18, 7:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     5 NNE CENTERVILLE       32.69N 83.65W
03/18/2013  M52 MPH          BIBB               GA   ASOS

            KMCN ASOS MEASURED 52KT GUST.

&&

TDP
Local storm report, Mar 18, 7:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     5 NNE CENTERVILLE       32.69N 83.65W
03/18/2013  M60.00 MPH       BIBB               GA   ASOS

            KMCN ASOS MEASURED 52KT GUST.

&&

TDP
Local storm report, Mar 18, 7:59 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     2 NE WARNER ROBINS      32.64N 83.60W
03/18/2013  M56 MPH          HOUSTON            GA   ASOS

            KWRB MEASURED A 49KT WIND GUST.

&&

TDP

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:14 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen61 min
Mar 18, 8:20 PM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Jefferson, Johnson, Laurens, Montgomery and 4 more40 min
Mar 18, 8:26 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington34 min
Mar 18, 8:38 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson37 min
Mar 18, 8:44 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox61 min
Mar 18, 8:53 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter37 min
Mar 18, 8:53 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler52 min
Mar 18, 9:43 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler32 min
Mar 19, 3:49 PM EDTFreeze WatchFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 48 more12 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.